# SDR SWIA201024641

- Difficulty date: July 30, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 16,029 hours, 10,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LIGHT IN EXIT SIGN AT 12D IS INOP.  (FLT 6926)  RELAMPED EXIT SIGN.
